# SDR C2XA02IA097

- Difficulty date: April 28, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VCT-  DURING POST FLIGHT THE CREW NOTED THAT SMOKE WAS PRESENT IN THE COCKPIT WITH THE APU RUNNING.  THE AIRCRAFT WAS RELEASED FOR FLIGHT.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE APU AND AIR CONDITIONING SYSTEMS, COULD NOT DUPLICATE THE PROBLEM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
